Pairs of edge-disjoint Hamiltonian circuits. (Short Communication).

Branko Grünbaum; J. Malkevitch

Aequationes mathematicae (1975)

  • Volume: 13, page 317-317
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Grünbaum, Branko, and Malkevitch, J.. "Pairs of edge-disjoint Hamiltonian circuits. (Short Communication).." Aequationes mathematicae 13 (1975): 317-317. <>.

author = {Grünbaum, Branko, Malkevitch, J.},
journal = {Aequationes mathematicae},
pages = {317-317},
title = {Pairs of edge-disjoint Hamiltonian circuits. (Short Communication).},
url = {},
volume = {13},
year = {1975},

AU - Grünbaum, Branko
AU - Malkevitch, J.
TI - Pairs of edge-disjoint Hamiltonian circuits. (Short Communication).
JO - Aequationes mathematicae
PY - 1975
VL - 13
SP - 317
EP - 317
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.